# SDR SWAA2020102822698

- Difficulty date: September 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255, LBL 14, WL 207.45.  REPAIRED DENTED FLIGHT DECK FLOOR AT BS 255 LBL 14 WL 207.45, IAW EA 1-A53-33179 REV 1.
